MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 3.7MMD, 10MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 3.7MMD, 10MML; DENTAL IMPLANT
Catalog Number TSX37B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Pain (1994)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant in site 13 was removed due to infection.Patient presented and draining fistula.Will re-do implant in future.Noted abscess and pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.H6: additional h6- patient codes: 1690: abscess.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
TSX IMPLANT, 3.7MMD, 10MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24498116
Report Number0001038806-2026-01123
Device Sequence Number15938496
Product Code DZE
UDI-Device Identifier00844868045045
UDI-Public(01)00844868045045(17)291014(10)2120019902
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX37B10
Device Lot Number2120019902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient EthnicityNon Hispanic